# SDR RAIA00801015

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 23,226 hours, 20,132 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1187
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 19,852 hours, 16,410 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 5524 - RIC - LOUD RUMBLE IN FLIGHT AT ALL ALTITUDES AND SPEEDS.  MAINTENANCE REMOVED AND REPLACED THE LGEU AND PERFORMED SEVERAL GEAR SWINGS.  OPS CHECKED GOOD.
